Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 227, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 16, 2016, 5:15 PM CDT for Haskell County, Muskogee County, Sequoyah County, Oklahoma. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 16, 2016, 5:15 PM CDT (22:15 UTC)
- Expired
- Sep 16, 2016, 6:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Haskell County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 61 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1628 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 904 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted.
696 WUUS54 KTSA 162215 SVRTSA OKC061-101-135-162315- /O.NEW.KTSA.SV.W.0227.160916T2215Z-160916T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 515 PM CDT FRI SEP 16 2016 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA... SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA... NORTHERN HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA... * UNTIL 615 PM CDT * AT 514 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES NORTH OF WARNER TO 3 MILES NORTHEAST OF ENTERPRISE...MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IN OR NEAR THE PATH INCLUDE... SALLISAW... STIGLER... WARNER... VIAN... GORE... PORUM... WEBBERS FALLS... KEOTA... WHITEFIELD... MARBLE CITY... TAMAHA... BRUSHY LAKE STATE PARK... BRIARTOWN... LAKE TENKILLER STATE PARK... MC KEY... BOX... KANIMA... THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 275 AND 305. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3520 9482 3525 9535 3556 9534 3564 9481 TIME...MOT...LOC 2214Z 270DEG 30KT 3553 9531 3527 9533 HAIL...0.88IN WIND...60MPH $$
3 follow-up statements
060
WWUS54 KTSA 162229
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT FRI SEP 16 2016
OKC061-101-135-162315-
/O.CON.KTSA.SV.W.0227.000000T0000Z-160916T2315Z/
SEQUOYAH OK-MUSKOGEE OK-HASKELL OK-
529 PM CDT FRI SEP 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WESTERN SEQUOYAH...SOUTHEASTERN MUSKOGEE AND NORTHEASTERN HASKELL
COUNTIES...
AT 528 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF WEBBERS FALLS TO 7 MILES NORTH OF
STIGLER TO 2 MILES SOUTHEAST OF BRIARTOWN...MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW... STIGLER...
VIAN... GORE...
PORUM... WEBBERS FALLS...
KEOTA... WHITEFIELD...
MARBLE CITY... TAMAHA...
BRUSHY LAKE STATE PARK... BRIARTOWN...
MC KEY... BOX...
KANIMA...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 279 AND
305.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3520 9482 3526 9527 3555 9527 3564 9481
TIME...MOT...LOC 2228Z 273DEG 39KT 3553 9516 3536 9511 3528 9521
HAIL...0.88IN
WIND...70MPH
$$191
WWUS54 KTSA 162246
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
546 PM CDT FRI SEP 16 2016
OKC101-162255-
/O.CAN.KTSA.SV.W.0227.000000T0000Z-160916T2315Z/
MUSKOGEE OK-
546 PM CDT FRI SEP 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MUSKOGEE COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3520 9482 3526 9508 3546 9506 3546 9505
3547 9506 3554 9505 3560 9481
TIME...MOT...LOC 2245Z 270DEG 34KT 3553 9496 3536 9491 3528 9501
$$
OKC061-135-162315-
/O.CON.KTSA.SV.W.0227.000000T0000Z-160916T2315Z/
SEQUOYAH OK-HASKELL OK-
546 PM CDT FRI SEP 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WESTERN SEQUOYAH AND NORTHEASTERN HASKELL COUNTIES...
AT 545 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF VIAN TO 5 MILES SOUTHEAST OF
TAMAHA TO 4 MILES WEST OF KEOTA...MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW... VIAN...
KEOTA... MARBLE CITY...
TAMAHA... BRUSHY LAKE STATE PARK...
MC KEY... KANIMA...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 291 AND
305.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3520 9482 3526 9508 3546 9506 3546 9505
3547 9506 3554 9505 3560 9481
TIME...MOT...LOC 2245Z 270DEG 34KT 3553 9496 3536 9491 3528 9501
HAIL...0.88IN
WIND...70MPH
$$405
WWUS54 KTSA 162305
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
605 PM CDT FRI SEP 16 2016
OKC061-162315-
/O.CAN.KTSA.SV.W.0227.000000T0000Z-160916T2315Z/
HASKELL OK-
605 PM CDT FRI SEP 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HASKELL COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3534 9481 3533 9482 3534 9483 3536 9483
3537 9484 3537 9485 3543 9486 3549 9488
3552 9481
TIME...MOT...LOC 2305Z 266DEG 32KT 3556 9475 3539 9469 3531 9479
$$
OKC135-162315-
/O.CON.KTSA.SV.W.0227.000000T0000Z-160916T2315Z/
SEQUOYAH OK-
605 PM CDT FRI SEP 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL SEQUOYAH COUNTY...
AT 605 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BRUSHY TO GANS TO 8 MILES NORTHEAST OF KEOTA...
MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 303 AND
305.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3534 9481 3533 9482 3534 9483 3536 9483
3537 9484 3537 9485 3543 9486 3549 9488
3552 9481
TIME...MOT...LOC 2305Z 266DEG 32KT 3556 9475 3539 9469 3531 9479
HAIL...0.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 3:15 PM CDT, 2 hours earlier.
Area forecast discussion, Sep 16, 3:15 PM CDT, 2 hours before
Area Forecast Discussion National Weather Service Tulsa OK 315 PM CDT FRI SEP 16 2016 .DISCUSSION... It has been an interesting radar evolution over the past several hours...as we started this morning with two outflow boundaries with which to focus storms. The western MCS weakened as it moved into NE Oklahoma...and most spots received just light precipitation. In fact...KTUL only received 0.02" since 12z with KRVS picking up 0.05". Area mesonet sites show the highest amounts were along the KS/OK border and just west of our CWA. The storms forming along the northern outflow slowed their southward propagation as the western MCS moved in and the upper wave approached. The active area now is across western AR where scattered storms have developed but will likely dissipate by early evening. Water vapor shows the upper wave over eastern OK is quickly moving east and will take the moisture/lift with it. Have lowered pops for the overnight period based on current radar trends, stabilized airmass, and departing large scale forcing with upper wave. Synoptic front is in KS...with a convectively generated boundary in the TX panhandle. Will have to monitor these areas for development...but these are the best options for any storms overnight. Although the global models suggest precipitation overnight and Saturday...the last few runs of the experimental HRRR are not. Will keep low chance pops just in case for Saturday if anything is able to develop overnight. Otherwise...by Saturday afternoon...upper trough will be across the Great Lakes. By Sunday we will be drying out as trough axis is east of us. Upper ridge builds in for Monday/Tuesday with another round of hot days with highs in the upper 80s/90s. Corfidi && .PRELIMINARY POINT TEMPS/POPS... TUL 68 87 65 87 / 40 20 20 20 FSM 71 90 69 88 / 30 30 10 40 MLC 70 89 67 88 / 20 20 20 40 BVO 65 86 61 85 / 50 20 20 20 FYV 65 85 62 82 / 40 30 10 20 BYV 66 82 64 83 / 30 40 10 20 MKO 69 87 66 86 / 40 20 20 20 MIO 66 85 62 84 / 40 20 10 20 F10 69 87 68 87 / 40 20 20 40 HHW 71 91 70 91 / 20 20 10 30 && .TSA Watches/Warnings/Advisories... OK...None. AR...None. && SHORT TERM...07 LONG TERM....06
Hazardous weather outlook, Sep 16, 1:29 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 129 PM CDT FRI SEP 16 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 129 PM CDT FRI SEP 16 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA..FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...NEAR THE KANSAS BORDER IN NORTHEAST OKLAHOMA. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NEAR THE KANSAS BORDER IN NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS WILL AFFECT PORTIONS OF FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THRU THE AFTERNOON HOURS, AHEAD OF AN UPPER WAVE. DAMAGING WINDS AND MARGINALLY SEVERE HAIL WILL BE THE MAIN THREATS. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG THE COLD FRONT THIS AFTERNOON TO THE NORTH AND WEST OF OUR AREA, AND THESE STORMS ARE EXPECTED TO MOVE INTO THE REGION TONIGHT. THE SEVERE RISK IS LOW WITH THIS ACTIVITY. LOCALLY HEAVY RAIN COULD CAUSE SOME MINOR FLOODING WHERE STORMS ARE ABLE TO TRAIN OVER THE SAME AREAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL. MONDAY THRU THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... THE POTENTIAL FOR THUNDERSTORMS WILL SHIFT DOWN INTO SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS ON SATURDAY WITH THE FRONT. A COMPACT BUT POTENT UPPER WAVE WILL SLIDE ACROSS THE REGION ON SUNDAY, BRINGING ANOTHER CHANCE FOR THUNDERSTORMS. RIDGING ALOFT NEXT WEEK WILL MAINTAIN DRY AND TRANQUIL WEATHER. WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Special weather statement, Sep 16, 3:55 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 355 PM CDT FRI SEP 16 2016 ARZ001-010-OKZ069-162130- WASHINGTON AR-BENTON AR-ADAIR OK- 355 PM CDT FRI SEP 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON... NORTHWESTERN WASHINGTON AND NORTHEASTERN ADAIR COUNTIES UNTIL 430 PM CDT... AT 355 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES EAST OF SILOAM SPRINGS TO 3 MILES NORTH OF MARYETTA. MOVEMENT WAS NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IN OR NEAR THE PATH INCLUDE... ROGERS... BENTONVILLE... SILOAM SPRINGS... TONTITOWN... LINCOLN... CAVE SPRINGS... WESTVILLE... HIGHFILL... WATTS... SPRINGTOWN... CINCINNATI... BARON... ELM SPRINGS... BALLARD... LAKE FRANCIS... HARMON... SUMMERS... RHEA... FAIRMOUNT... ROCKY COMFORT... THIS INCLUDES INTERSTATE 49 BETWEEN MILE MARKERS 82 AND 84. LAT...LON 3635 9415 3590 9439 3588 9469 3623 9453 TIME...MOT...LOC 2055Z 241DEG 20KT 3620 9450 3589 9466
Special weather statement, Sep 16, 4:06 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
406 PM CDT FRI SEP 16 2016
ARZ001-162145-
BENTON AR-
406 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON COUNTY UNTIL
445 PM CDT...
AT 406 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF PEA RIDGE TO CAVE SPRINGS. MOVEMENT
WAS NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SPRINGDALE... ROGERS...
BENTONVILLE... LOWELL...
PEA RIDGE... BETHEL HEIGHTS...
CAVE SPRINGS... GARFIELD...
GATEWAY... AVOCA...
LARUE... BLAND...
WALNUT HILL... HILL TOP...
MONTE NE...
THIS INCLUDES INTERSTATE 49 BETWEEN MILE MARKERS 76 AND 84...AND
BETWEEN MILE MARKERS 86 AND 88.
LAT...LON 3640 9388 3639 9388 3638 9389 3624 9397
3622 9429 3650 9412 3650 9387 3641 9387
TIME...MOT...LOC 2106Z 243DEG 12KT 3645 9408 3626 9423Local storm report, Sep 16, 4:30 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
430 PM CDT FRI SEP 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG ROGERS 36.33N 94.12W
09/16/2016 BENTON AR BROADCAST MEDIA
ROOF DAMAGE NEAR POST ROAD. ALSO PICTURE OF ESTIMATED
NICKEL TO QUARTER SIZE HAIL. RELAYED VIA SOCIAL MEDIA.
&&
JBMSpecial weather statement, Sep 16, 4:37 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT FRI SEP 16 2016
ARZ002-011-162215-
MADISON AR-CARROLL AR-
437 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON AND
NORTHWESTERN CARROLL COUNTIES UNTIL 515 PM CDT...
AT 437 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF BEAVER TO HOBBS STATE PARK.
MOVEMENT WAS EAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
EUREKA SPRINGS... BEAVER...
CLIFTY... GRANDVIEW...
BEST... OAK HILL...
PLEASANT RIDGE...
LAT...LON 3621 9372 3623 9389 3624 9388 3624 9387
3631 9387 3631 9382 3634 9386 3650 9381
3650 9357
TIME...MOT...LOC 2137Z 260DEG 10KT 3649 9380 3624 9392Special weather statement, Sep 16, 4:40 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT FRI SEP 16 2016
OKZ070-071-162215-
MUSKOGEE OK-MCINTOSH OK-
440 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH AND CENTRAL
MUSKOGEE COUNTIES UNTIL 515 PM CDT...
AT 439 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF BOYNTON TO 2 MILES SOUTHWEST OF
LAKE EUFAULA STATE PARK. MOVEMENT WAS EAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE... CHECOTAH...
WARNER... PORUM...
WEBBERS FALLS... OKTAHA...
BRAGGS... COUNCIL HILL...
RENTIESVILLE... GREENLEAF STATE PARK...
LAKE EUFAULA STATE PARK... KEEFETON...
WAINWRIGHT... SUMMIT...
ONAPA...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 256 AND
284.
LAT...LON 3568 9564 3575 9513 3535 9517 3534 9518
3532 9517 3532 9569
TIME...MOT...LOC 2139Z 265DEG 31KT 3562 9558 3536 9564Special weather statement, Sep 16, 4:58 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 458 PM CDT FRI SEP 16 2016 OKZ049-162245- PUSHMATAHA OK- 458 PM CDT FRI SEP 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUSHMATAHA COUNTY UNTIL 545 PM CDT... AT 458 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KELLOND...MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... ANTLERS... KOSOMA... KELLOND... MOYERS... EUBANKS... DELA... FINLEY... LAT...LON 3417 9572 3426 9578 3446 9555 3422 9537 TIME...MOT...LOC 2158Z 239DEG 19KT 3425 9569
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 10:14 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee, Pittsburg | 31 min |
| Sep 16, 12:33 PM CDT | Areal Flood Advisory | TSA | Craig | 3 hr |
| Sep 16, 3:55 PM CDT | Special Weather Statement | TSA | Adair | 35 min |
| Sep 16, 4:40 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 35 min |
| Sep 16, 4:58 PM CDT | Special Weather Statement | TSA | Pushmataha | 47 min |
| Sep 16, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 61 min |
| Sep 16, 6:26 PM CDT | Special Weather Statement | TSA | Pushmataha | 34 min |
| Sep 16, 6:36 PM CDT | Special Weather Statement | TSA | LeFlore | 39 min |
| Sep 16, 6:58 PM CDT | Special Weather Statement | TSA | LeFlore | 47 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.